Translator Disclaimer
March, 1987 The Asymptotic Equivalence of Some Modified Shapiro-Wilk Statistics-- Complete and Censored Sample Cases
Steve Verrill, Richard A. Johnson
Ann. Statist. 15(1): 413-419 (March, 1987). DOI: 10.1214/aos/1176350275

Abstract

The Shapiro-Wilk statistic and its modifications are widely applied in tests for normality. We establish the asymptotic equivalence of a class of statistics based on different choices of normal scores. In particular, we conclude that the Shapiro-Francia, Filliben, Weisberg-Bingham and de Wet-Venter versions of the statistic are asymptotically equivalent. Our results also apply to the Type I and Type II censored data cases.

Citation

Download Citation

Steve Verrill. Richard A. Johnson. "The Asymptotic Equivalence of Some Modified Shapiro-Wilk Statistics-- Complete and Censored Sample Cases." Ann. Statist. 15 (1) 413 - 419, March, 1987. https://doi.org/10.1214/aos/1176350275

Information

Published: March, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0656.62066
MathSciNet: MR885746
Digital Object Identifier: 10.1214/aos/1176350275

Subjects:
Primary: 62F99
Secondary: 62E20, 62G99

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 1 • March, 1987
Back to Top